# SDR 96ZZZX394

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1013690231
- Condition: Failed
- Location: Prop Proximity
- Part time: 45 hours
- Component: 122FW12
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, LEFT PROPELLER LOW PITCH LIGHT WILL NOT GO OUT.  TROUBLESHOOTING BY SWAPPING SWITCHES LEFT TO RIGHT IDENTIFIED DEFECTIVE SWITCH.  REPLACED SWITCH, CORRECTED THE PROBLEM.
